# SDR CALA2011060100411

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 59,410 hours, 6,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME CEILING EMERGENCY EXIT LIGHT CONTINUE TO ILLUMINATE AFTER NUMEROUS RESETS.  FIVE ADJACENT LIGHT BEHIND DOOR 2L STAY ON EMERGENCY LIGHT SYSTEM NOT OPERATING CORRECTLY CHANGED ATA 3300 TO 3320.  RESET DONE ON ELEC PLUG DM33099 BATTERY PACK CHECK FOR OPER IAW M/M 33-51-06 SYS OK.
